WIT Press


Integral Formulation Of Non-steady Convective Diffusion Problem With High Source Term Value

Price

Free (open access)

Paper DOI

10.2495/BE980361

Volume

21

Pages

11

Published

1998

Size

778 kb

Author(s)

N. Samec & L. Skerget

Abstract

The paper deals with numerical solution of the transport diffiision-convection equation based on boundary-domain integral formulation for diflusion- convection fundamental solution. A great attention has been dedicated to the numerical solubility of the diffusion-convection transport equation for high Pe number and source term values, when the convection or generation becomes dominant compared with the diffusion one. In this case the hyperbolic character predominates the ellipticity or parabolicity of the governing transport equation and stability problems arise in numerical solution. Numerical efficiency of the developed numerical implementation is tested against analytical and numerical results for the typical test cases of diffusion-convection transport problems. 1 Introduction The diffusion-

Keywords